# SDR REXA2024112501510

- Difficulty date: November 14, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 42,743 hours, 32,092 cycles
- System (JASC): 5751 · Ailerons
- Part: Lug
- Part number: CC67013000954
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FOUND 1EA BEARING LUG LABELED ""I"" TO BE PREVIOUSLY OVERSIZED ON R/H AILERON. REPAIRED DAMAGE IAW MHIRJ REO 670-57-61-427 REV -- DATED 2024-11-14"
